# SDR SWIA200515499

- Difficulty date: August 24, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 15,129 hours, 21,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE SEAT 6A INOP.   REPAIRED WIRE IAW WAM STANDARD PRACTICES 20-00-00.  OPERATIONAL CHECK GOOD IAW AMM 23-50-00.
